MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 0 HI OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 0 HI OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM
Model Number 1012-14-005
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 04/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the primary surgery was performed via tha with the tri-lock stem and delta ceramic head in question.In (b)(6) 2020, the patient reported pain and the surgeon confirmed by x-ray that the stem sinking occurred.On (b)(6) 2020, the patient underwent revision surgery by replacing the stem and head with s-rom system.The revision surgery was completed successfully.No further information is available.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRI-LOCK BPS SZ 0 HI OFFSET
Common Device Name
TRILOCK HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9965202
Report Number1818910-2020-10842
Device Sequence Number19413418
Product Code KWA
UDI-Device Identifier10603295001027
UDI-Public10603295001027
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K073570
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012-14-005
Device Catalogue Number101214005
Device Lot NumberH66221
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/03/2020
Supplement Date Received by Manufacturer05/01/2020
Initial Report FDA Received Date04/15/2020
Supplement Report FDA Received Date05/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 12/14 32MM +1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR